Le modèle Candide 1.1
Bibliographic Data
| ID | 10453234 |
|---|---|
| Authors | Dominique Vallet (0000-0002-8551-6019, corresponding author) |
| Year | 1977 |
| Volume | 28 |
| Issue | 1 |
| Pages | 150-150 |
| Publication date | 1977-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Revue économique (JOURNAL) |
| Journal identifiers | ISSN: 0035-2764 • E-ISSN: 1950-6694 |
| Publisher | Sciences Po (PUBLISHER • FR) |
| DOI | 10.2307/3500896 |
| OpenAlex | W1969184688, W4234399603 |
| Language | EN |
Combinatorics · Mod · Physics · French Urban and Social Studies · Mathematics · Philosophy, Sociology, Political Theory
| Highly cited | No |
|---|